MathSciNet Relay Station
MathSciNet bibliographic data
MR2076004 55P25 (55P42 55P43 57N45)
Cohen, Ralph L. Multiplicative properties of Atiyah duality. Homology Homotopy Appl. 6 (2004), no. 1, 269–281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement